Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Number of items: 4.

linear programming

Asimit, Alexandru V., Gao, Tao ORCID: 0000-0002-6425-1568 , Hu, Junlei and Kim, Eun-Seok (2018) Optimal risk transfer: a numerical optimization approach. North American Actuarial Journal, 22 (3). pp. 341-364. ISSN 1092-0277 (doi:https://doi.org/10.1080/10920277.2017.1421472)

optimal reinsurance/risk transfer

Asimit, Alexandru V., Gao, Tao ORCID: 0000-0002-6425-1568 , Hu, Junlei and Kim, Eun-Seok (2018) Optimal risk transfer: a numerical optimization approach. North American Actuarial Journal, 22 (3). pp. 341-364. ISSN 1092-0277 (doi:https://doi.org/10.1080/10920277.2017.1421472)

risk measure

Asimit, Alexandru V., Gao, Tao ORCID: 0000-0002-6425-1568 , Hu, Junlei and Kim, Eun-Seok (2018) Optimal risk transfer: a numerical optimization approach. North American Actuarial Journal, 22 (3). pp. 341-364. ISSN 1092-0277 (doi:https://doi.org/10.1080/10920277.2017.1421472)

second-order conic programming

Asimit, Alexandru V., Gao, Tao ORCID: 0000-0002-6425-1568 , Hu, Junlei and Kim, Eun-Seok (2018) Optimal risk transfer: a numerical optimization approach. North American Actuarial Journal, 22 (3). pp. 341-364. ISSN 1092-0277 (doi:https://doi.org/10.1080/10920277.2017.1421472)

This list was generated on Sat Mar 2 09:57:46 2024 UTC.